172 46

CUBIC AND QUARTIC rho-FUNCTIONAL INEQUALITIES IN FUZZY BANACH SPACES

Title
CUBIC AND QUARTIC rho-FUNCTIONAL INEQUALITIES IN FUZZY BANACH SPACES
Author
박춘길
Keywords
Fuzzy Banach space; cubic rho-functional inequality; quartic rho-functional inequality; fixed point method; Hyers-Ulam stability
Issue Date
2016-12
Publisher
ELEMENT
Citation
JOURNAL OF MATHEMATICAL INEQUALITIES, v. 10, NO 4, Page. 1123-1136
Abstract
In this paper, we solve the following cubic rho-functional inequality N(f (2x + y) + f(2x - y) - 2f(x + y) - 2f (x - y) - 12f(x) (0.1) -rho(4f(x + y/2) + 4f(x - y/2) - f(x + y) - f(x - y) - 6f(x)),t) ˃= t/t + phi(x, y) and the following quartic rho-functional inequality N(f(2x + y) + f(2x - y) - 4f(x + y) - 4f(x - y) - 24f(x) + 6f(y) (0.2) -rho(8f(x + y/2) + 8f(x - y/2) - 2f(x + y) - 2f(x - y) - 12f(x) + 3f(y)),t) ˃= t/t + phi(x, y) in fuzzy normed spaces, where. is a fixed real number with rho not equal 2. Using the fixed point method, we prove the Hyers-Ulam stability of the cubic rho-functional inequality (0.1) and the quartic rho-functional inequality (0.2) in fuzzy Banach spaces.
URI
http://jmi.ele-math.com/10-89/Cubic-and-quartic-rho-functional-inequalities-in-fuzzy-Banach-spaceshttps://repository.hanyang.ac.kr/handle/20.500.11754/102921
ISSN
1846-579X
DOI
10.7153/jmi-10-89
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
CUBIC AND QUARTIC rho-FUNCTIONAL INEQUALITIES IN FUZZY BANACH SPACES.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE